RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2017, Volume 25, Number 1, Pages 15–26 (Mi timb265)  

On derivatives of superposition operators between the spaces $L_p$

N. A. Evkhutaa, O. N. Evkhutaa, P. P. Zabreikob

a South-Russia State Technical University, Novocherkassk
b Belarusian State University, Minsk

Abstract: In the first part of the article there are described some notions of the derivatives for nonlinear operators useful in applications. The main results about these derivatives and the comparative analysis are presented. The second part is devoted to the differentiability properties of the simplest nonlinear operator, the superposition operator, $\mathsf{f}x(s) = f(s,x(s))$ in the spaces $L_p$ ($1 \le p \le \infty$); in particular, the conditions of the differentiability in different senses (presented above) of these operators and their continuity and uniformly continuity on bounded sets.

Full text: PDF file (321 kB)
References: PDF file   HTML file
UDC: 517.948:330.105
Received: 22.05.2017

Citation: N. A. Evkhuta, O. N. Evkhuta, P. P. Zabreiko, “On derivatives of superposition operators between the spaces $L_p$”, Tr. Inst. Mat., 25:1 (2017), 15–26

Citation in format AMSBIB
\Bibitem{EvkEvkZab17}
\by N.~A.~Evkhuta, O.~N.~Evkhuta, P.~P.~Zabreiko
\paper On derivatives of superposition operators between the spaces~$L_p$
\jour Tr. Inst. Mat.
\yr 2017
\vol 25
\issue 1
\pages 15--26
\mathnet{http://mi.mathnet.ru/timb265}


Linking options:
  • http://mi.mathnet.ru/eng/timb265
  • http://mi.mathnet.ru/eng/timb/v25/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:138
    Full text:72
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020